# SDR SIMA20120906004

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 20,683 hours, 17,258 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3248 - THE CREW REPORTED A BAD ODOR IN THE COCKPIT AND WAS UNABLE TO DETERMINE THE ORGIN.  ODOR MIGHT BE THE FLIGHT CREW SEAT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED DETAILED VISUAL INSPECTION OF THE FLIGHT COMPARTMENT.  RAN PACKS, NO BAD ODOR NOTICE AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
